Submit Manuscript  

Article Details


Sertraline-Induced Acute Eosinophilic Pneumonia

[ Vol. 13 , Issue. 3 ]

Author(s):

Mayssan Muftah, Rama Nassri, Ammar Nassri and Paul Harford*   Pages 196 - 199 ( 4 )

Abstract:


Background: Acute Eosinophilic Pneumonia (AEP) is a rare, potentially fatal disease often characterized by a short febrile illness, hypoxemic respiratory failure, diffuse pulmonary opacities and evidence of pulmonary eosinophilia. AEP can be idiopathic, but has documented associations with multiple drugs.

Case Report: We present the first case highlighting Sertraline specifically as a cause of drug-induced AEP in the English literature.

Keywords:

Sertraline, AEP, adverse drug reaction, respiratory failure, bronchoalveolar lavage, eosinophilia.

Affiliation:

Department of Internal Medicine, Emory School of Medicine, Atlanta, GA 30301, Department of Medicine, Alfaisal University College of Medicine, Riyadh, Department of Medicine, Dell Medical School, University of Texas at Austin, Austin, TX 78701, Department of Medicine, Dell Medical School, University of Texas at Austin, Austin, TX 78701

Graphical Abstract:



Read Full-Text article